Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Everything going to shit

  1. #1
    Newbie Brother
    Join Date
    Feb 2019
    Posts
    8
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Everything going to shit

    Ok I was pinning 1.5ccs twice a week of test cyp 250. (750mgs/week)

    Bloods results came in showing test at 7700. Since then I lowered my dosage to 500mgs a week.

    Now being on week 8 of my cycle, I'm losing strength. I feel weak and tired most days but lifts are definitely getting shittier. I'm in the gym right now and holy fuck I'm lifting less than i was 2-3 weeks ago.

    Clearly, this test is OVERDOSED. Will lowering my doses even more be better? I wanna feel like a beast again lol
    Thanks

  2. #2
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,235
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by ColtSmith View Post
    Ok I was pinning 1.5ccs twice a week of test cyp 250. (750mgs/week)

    Bloods results came in showing test at 7700. Since then I lowered my dosage to 500mgs a week.

    Now being on week 8 of my cycle, I'm losing strength. I feel weak and tired most days but lifts are definitely getting shittier. I'm in the gym right now and holy fuck I'm lifting less than i was 2-3 weeks ago.

    Clearly, this test is OVERDOSED. Will lowering my doses even more be better? I wanna feel like a beast again lol
    Thanks
    yeah, thats way too high of test levels man... have you had recent bloodwork? how is your estrogen?

  3. #3
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    2,234
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Wooo that was too high. Your hormones are probably all out of whack from the change as well. As Dylan asked, what is your estrogen looking like.

  4. #4
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    21,143
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Are you using an AI?

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

    Need a Needtobuildmuscle code? PM me.

  5. #5
    Advanced Cyborg Brother awm1981's Avatar
    Join Date
    May 2016
    Posts
    2,914
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Fuck dude thats nuts....def overdosed gear.

    As dylan said run full bloods and as Mobster said are you running an AI and N2Guard or another cycle support supplement?

    Dropping your dose that much is putting your body on a rollercoaster hormone wise so it seems reasonable that the drop in dosage is making you feel lethargic. Also there is a point of saturation where your body just cant keep growing no matter how much test you throw at it.

    Id say if you can get to 10 weeks then cut the cycle there and start PCT if you are not on TRT.

  6. #6
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    44,087
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    you are making your body toxic and sick. i would be more worried about what else is in that gear. what source did you use?
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker and cutting/fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  7. #7
    Cyborg Humanoid Brother TheChad's Avatar
    Join Date
    Jan 2017
    Posts
    1,068
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    This is the reason more is not always best! Try to get everything balanced but you may just want to stop cycle early, do your pct and start smarter next time. In my experience when you hit that point of feeling like shit, it doesn’t get better until I get it out of me and body recovers.

  8. #8
    Proficient Brother
    Join Date
    Jul 2019
    Posts
    62
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Care to share the source? Overdosed gear is scary

  9. #9
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    12,071
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Theres something going on, and it's not your test levels. Maybe high estrogen or something else entirely. The test caused the extra aromatization but having estrogen that isnt controlled properly is the problem....not your test levels.

  10. #10
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    2,485
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Well you lowered your dosage in the middle of your cycle what do you expect?

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •